PDA

View Full Version : I've Been bleeding inside



ygrendon
10-11-2008, 11:06 AM
I know I'm totally new to all this but I have a dead wait for a husband and that love and support me that way I feel he should. My doctor keept taking test and I was severly enemic but he could not explain where the the loss was. For the pas few month I had been throwing up black bile. I don't know what this means and I'm terrified. My daughter was just diagnosed with scoliocis, my son borderline diabetes, and my older daughter has over activer overies. I feel so alone so depressed and hide in my room with my own problems. Cause its hard for me to get out the be. go in to the sun and just be a mother. Then there's the dead weihgt of a husband I have who doesnt walk on eggshells cuz then how will i learn to do for myself.

sits_inthe_corner
10-11-2008, 12:30 PM
Hugsss ygrendon

Does your doctor know that you have been throwing up black bile? If not then you need to seek medical attention for this ASAP.

Old blood is black in colour. Can you keep some ziplock bags in the bathroom? When this happens again, spit some into the baggie and high tail it to the doctor. If you cant get in to see your doctor ask to see the dutey doctor. Explain what is happening.

This sounds like something that should be addressed as soon as possible. Infections can come from blood in your system where it's not supposed to be.

You can not take proper care of anyone else unless you begin by taking care of yourself. That's NOT selfish, that's just common sense.

You are NOT babying yourself, you are being a responsible adult by making sure you are taking care of yourself. You will set a good example for your children on how to act responsible when there are not feeling well and what to do when you something is not right.

You have the right to be the healthiest and the happiest you can be.
Please get in to the doctor and let them know what's going on. If your doctor is cold and unresponsive ask for a second oppinion.

People with lupus do tend to develop clots and bleed easily. Mostly due to medications that we take, but there could be other reasons as well.

Hope you get the answers you need soon and let us know how you make out.

Gentle hugs too ya.

Saysusie
10-14-2008, 07:06 AM
I agree totally with Sits...you need to see a doctor IMMEDIATELY. Black vomit means you were bleeding somewhere in the upper GI tract. You could have esophageal cancer or a bleeding stomach ulcer. Whatever the cause, it is imperative that you been seen by a doctor.

Peace and Blessings
Saysusie